Global well-posedness for the fifth-order kadomtsev-petviashvili ii equation in anisotropic gevrey spaces

Aissa Boukarou, Daniel Oliveira da Silva, Kaddour Guerbati, Khaled Zennir

Research output: Contribution to journalJournal articlepeer-review

Abstract

We show that the fifth-order Kadomtsev-Petviashvili II equation is globally well-posed in an anisotropic Gevrey space, which complements earlier results on the well-posedness of this equation in anisotropic Sobolev spaces.

Original languageEnglish
Pages (from-to)101-112
Number of pages12
JournalDynamics of Partial Differential Equations
Volume18
Issue number2
DOIs
StatePublished - 2021

Keywords

  • Gevrey spaces
  • KPII equation
  • Radius of spatial analyticity

Fingerprint

Dive into the research topics of 'Global well-posedness for the fifth-order kadomtsev-petviashvili ii equation in anisotropic gevrey spaces'. Together they form a unique fingerprint.

Cite this